Facebook Pixel
EmpowHER Guest

gynocological problem

By Anonymous May 12, 2016 - 1:07pm
Rate This

i m married for two years.trying to conceive.but my prolactin level is very high 127.I have been taken cabergoline for treating hyperprolactenemia.but i have my last period on 27th march where blood discharge very little amount.again i have not my period yet.I m worried that should i have done a pregnancy test or is it the effect of my medication.plz suggest.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

I checked the side effects for Cabergoline and menstrual complications don't seem to be one of them.

Since you had a slight period 6 weeks ago and nothing since, I encourage you to take a pregnancy test.

Good luck!


May 12, 2016 - 1:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.